Olfen Max 20mg / g diclofenac gel 100g symptomatic relief of pain

Teva

Sale price £18.99 Regular price £30.00

Tax included. Shipping calculated at checkout.

Topical drug for symptomatic relief of pain. The medicinal product Olfen Max 20mg / g gel is indicated for use in the case of acute strains, bruises and sprains caused by blunt trauma. The active ingredient is diclofenac.

Composition of symptomatic relief of pain Olfen Max 20mg / g diclofenac gel:

Active substance: diclofenac (Diclofenacum natricum). 1g contains 23.2 mg of diclofenac diethylammonium (equivalent to 20 mg of diclofenac sodium) and excipients: isopropyl alcohol, propylene glycol (E 1520), cocosyl caprylocaproate, liquid paraffin, carbomer, macrogol, cetostearyl ether, diethylamine, oleic acid, butylhydroxy (E 321) fragrance (containing citronellol, geraniol, benzyl alcohol, linalool, limonene, citral, farnesol, coumarin and eugenol), purified water.

Action Olfen Max 20mg / g diclofenac gel symptomatic relief of pain:

Diclofenac gel for use in adults and adolescents over 14 years of age (the drug should be used for a short time in adolescents). The active substance contained in the Olfen Max 20mg / g gel product - diclofenac - is a non-steroidal anti-inflammatory drug. The drug is indicated for the symptomatic treatment of pain in acute strains, sprains or bruises caused by blunt trauma.

Application:
Olfen Max 20mg / g gel indicated for use in adults and adolescents over 12 years of age in the local symptomatic treatment of pain in acute strains, sprains, bruises caused by blunt injuries.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Use only on an intact, intact, disease-free skin surface. Contact with the oral mucosa and eyes should also be avoided. Do not use orally. Do not use airtight occlusive dressings at the application site, but a breathable (non-occlusive) bandage may be used (wait for the gel to dry on the skin before applying the dressing). People using the gel should avoid sun exposure and visits to the solarium. Use during pregnancy and breastfeeding: always consult a doctor before use - in the first and second trimester, the drug should only be used on the recommendation of a doctor, in the last trimester, the use of the drug is contraindicated, during breastfeeding, it can be used only on the recommendation of a doctor, but not on the breast area, not on large areas of the skin, not for a long time. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321), which may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool, i.e. substances that can cause allergic reactions, additionally alcohol benzyl solution may cause mild local irritation. during breastfeeding, it can be used only on the recommendation of a doctor, but not on the breast area, not on large areas of the skin, not on a long-term basis. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321), which may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool, i.e. substances that can cause allergic reactions, additionally alcohol benzyl solution may cause mild local irritation. during breastfeeding, it can be used only on the recommendation of a doctor, but not on the breast area, not on large areas of the skin, not on a long-term basis. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321), which may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool, i.e. substances that can cause allergic reactions, additionally alcohol benzyl solution may cause mild local irritation. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321), which may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool, i.e. substances that can cause allergic reactions, additionally alcohol benzyl solution may cause mild local irritation. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321), which may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool, i.e. substances that can cause allergic reactions, additionally alcohol benzylic acid may cause mild local irritation.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have ever had breathing difficulties (asthma, bronchospasm), hives, runny nose, swelling of the face or tongue after taking or using acetylsalicylic acid drugs or other non-steroidal anti-inflammatory drugs. Do not use on open wounds, inflammations, skin infections, skin with eczema and on the mucosa. Do not use in adolescents and children under 14 years of age. Do not use in women in the third trimester of pregnancy.

Side effects:
Some people may experience side effects while taking the drug (some of them, mostly rare and very rare ones, may be severe). If the following side effects occur, stop using the medicine immediately and consult a doctor: skin rash with blisters; hives; wheezing, shortness of breath or tightness in the chest (asthma); swelling of the face, lips, tongue or throat. Other side effects - common: skin rash, itching, redness, eczema, dermatitis including: contact dermatitis; uncommon: peeling of the skin, skin dehydration, edema; very rare: lumpy rash, gastrointestinal disturbances, hypersensitivity reactions (including urticaria), photosensitivity reaction with skin reactions after exposure to sunlight; Not known: burning sensation at the application site, dry skin. Some people who use the drug on a large area of ​​the skin or use it for a long time may experience systemic side effects, such as the systemic use of drugs with diclofenac (e.g. on the digestive system, liver or kidneys).

Dosage of symptomatic relief of pain Olfen Max 20mg / g diclofenac gel:

Use as directed by your doctor or as described on the leaflet. Adults, adolescents over 14 years of age: use twice a day (it is recommended to apply the gel in the morning and evening). Use 1-4g of the gel at a time, i.e. a portion of the preparation similar in size to a cherry or a walnut. The amount of gel depends on the size of the treated area. The maximum daily dose: 8 g of gel. A sufficient amount of the drug should be spread in a thin layer and then gently massaged. Wash hands after each use (unless they are the ones to be treated). The duration of treatment should be adjusted to the symptoms and underlying disease. However, you should not use the drug for more than a week without consulting your doctor first. If, after 3-5 days, no improvement is observed or the symptoms worsen, contact your doctor.